# SDR ABXA20130813542

- Difficulty date: August 13, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N742AX
- Make and model: Boeing 767232
- Aircraft serial: 22217
- Aircraft time: 83,829 hours, 39,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146T12105
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED "J" ANGLE AT BS 1285 ABOVE STRINGER 35 RT.  REPAIRED CORRODED "J" ANGLE ON FLOORBEAM AT BS 1285 ABOVE STRINGER 35R IAW DETAIL V.   ACFT WAS GROUNDED.
